# SDR QXEA2012062800563

- Difficulty date: June 28, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SPLINE COWL HAS A CRACKED ANGLE BY THE FORWARD HINGE FOR PANEL 412AL AND A POSSIBLE CRACK ON THE ANGLE BY THE FORWARD HINGE FOR PANEL 412AR.  REPLACED ANGLES IAW SRM 51-41-00-00-01, AND 51-42-05-02-01.
